# SDR 95ZZZX1929

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47053
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Malfunctioned
- Location: Rt Mlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PBI/ATL - FLT 502 - RIGHT GEAR UNSAFE LIGHT ON AFTER GEAR RETRACTION, RIGHT GEAR FAILED UPLOCK CHECK; CYCLED GEAR, OPS CHECK OKAY, ALL GEAR INDICATION NORMAL.  REMOVED AND REPLACED RIGHT MLG UPLOCK SWITCH PER MM 32-00.
